English  |  正體中文  |  简体中文  |  Items with full text/Total items : 57064/90742 (63%)
Visitors : 12479856      Online Users : 184
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20595


    Title: Weighted moments estimation of the scale parameter of the exponential distribution based on a multiply type II censored sample
    Authors: 吳忠武;Wu, Jong-wuu;Yang, C. C.
    Contributors: 淡江大學統計學系
    Keywords: multiply type II censoring;xponential distribution;aximum likelihood estimator;onte Carlo simulation;eighted moments estimator;est linear unbiased estimator;ean squared error
    Date: 2002-03-01
    Issue Date: 2009-11-30 12:53:05 (UTC+8)
    Publisher: Wiley-Blackwell
    Abstract: In this paper, we propose the weighted moments estimators (WMEs) of the scale parameter of the exponential distribution based on a multiply type II censored sample. When compared to the approximate maximum likelihood estimator (AMLE) by Balakrishnan (1990) and the best linear unbiased estimator (BLUE) by Balasubramanian and Balakrishnan (1992) (or Upadhyay et al. (1996)) in terms of the simulated mean squared errors (MSEs) of AMLE and BLUE and exact MSEs of WMEs, we find that some of the WMEs are better than the AMLE and BLUE for given sample sizes and different censoring schemes. Further, we also obtain the best estimator among the WMEs, AMLE and BLUE.
    Relation: Quality and Reliability Engineering International 18(2), pp.149-154
    DOI: 10.1002/qre.456
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML106View/Open
    Weighted moments estimation of the scale parameter of the exponential distribution based on a multiply type II censored sample.pdf82KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback